# SDR SWAA2022022319067

- Difficulty date: September 26, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: Elevator Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER L/E FIXED PANEL HAS 1EA SCREW HOLE ELONGATED 24' FROM FUSELAGE. / REPAIRED PANEL PER SRM 51-70-04-2R-9.
